# SDR SWAA2014042127239

- Difficulty date: April 15, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 44,144 hours, 25,584 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED ON INBD SIDE OF STAB STATION 184.7, 25 INCHES AFT OF STAB FWD SPAR.  REPAIRED SKIN IAW EA.
